# SDR DALA13034380947

- Difficulty date: July 9, 2013
- Submitted: July 12, 2013
- Operation: Air carrier
- Aircraft: N947DL
- Make and model: Doug MD-88
- Aircraft serial: 49878
- Aircraft time: 62,210 hours, 46,732 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Damaged
- Location: Bs 1418
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MISDRILLED LONGERON 1RT BS 1418.  DAMAGE LONGERON WAS REMOVED NEW LONGERON AND SPLICE WERE INSTALLED IAW SRM 53-02, FIG 18, SRM 51-10-3 PAR 21/14.
